Sous-Espaces Invariants de Type Fonctionnel dans les Espaces de Banach

B. Beauzamy Université Claude Bernard, Lyon, France

TBD mathscidoc:1701.331563

Acta Mathematica, 144, (1), 65-82, 1979.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{b.1979sous-espaces,
  title={Sous-Espaces Invariants de Type Fonctionnel dans les Espaces de Banach},
  author={B. Beauzamy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251092630272},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={65-82},
  year={1979},
}
B. Beauzamy. Sous-Espaces Invariants de Type Fonctionnel dans les Espaces de Banach. 1979. Vol. 144. In Acta Mathematica. pp.65-82. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251092630272.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved